# SDR IPXA2023092894285

- Difficulty date: August 31, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: NRC6055507
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING I/B FLAP O/B HINGE #14 LUG BORE HAS CORROSION AT STA XW=254, YW=495.96.REPAIRED CORRODED HINGE AT THE L/H WING I/B FLAP O/B HINGE AT STA XW=254, YW=495.96 IAW VTSAA EA 011-5740-01-B0101 I/R, UPS EO MD11-5750-88274-A
